Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 7, NWS San Angelo, TX

May 6, 2023Brown County, Texas

NWS San Angelo, TX issued this tornado warning at May 6, 2023, 7:33 PM CDT for Brown County, Texas. It was in force for 42 min. 18 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2023, 7:33 PM CDT (00:33 UTC)
Expired
May 6, 2023, 8:15 PM CDT
In force
42 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

County Brown County, TX

The radar

The Dyess AFB radar (KDYX), 103 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 7:45 PM CDTHAIL 1.752 N Brownwood, TXUP TO GOLF BALL SIZED HAIL.
May 6, 7:45 PM CDTHAIL 1.752 N Brownwood, TXUP TO GOLF BALL SIZED HAIL.
May 6, 7:51 PM CDTHAIL 2.53 E Lake Brownwood, TX2-2.5 INCH HAIL ESTIMATED TO BE FALLING NEAR FLAT ROCK CAMPGROUND.
May 6, 7:51 PM CDTHAIL 2.53 E Lake Brownwood, TX2-2.5 INCH HAIL ESTIMATED TO BE FALLING NEAR FLAT ROCK CAMPGROUND.
May 6, 7:55 PM CDTTSTM WND GST 754 N Early, TXKBWD AWOS REPORTED 65 KT GUST WITH THUNDERSTORM.
May 6, 7:55 PM CDTTSTM WND GST 754 N Early, TXKBWD AWOS REPORTED 65 KT GUST WITH THUNDERSTORM.
May 6, 8:02 PM CDTHAIL 1Brownwood, TX
May 6, 8:02 PM CDTHAIL 1Brownwood, TX
May 6, 8:05 PM CDTHAIL 2.51 N Early, TX
May 6, 8:05 PM CDTHAIL 2.51 N Early, TX
May 6, 8:07 PM CDTHAIL 25 Sw Blanket, TXSOCIAL MEDIA USER SENT IN REPORT ON FACEBOOK.
May 6, 8:07 PM CDTHAIL 25 Sw Blanket, TXSOCIAL MEDIA USER SENT IN REPORT ON FACEBOOK.
May 6, 8:08 PM CDTTSTM WND GST 746 N Brownwood, TX
May 6, 8:08 PM CDTTSTM WND GST 746 N Brownwood, TX
May 6, 8:10 PM CDTHAIL 2.52 N Early, TXREPORT FROM MPING: TENNIS BALL (2.50 IN.).
May 6, 8:10 PM CDTHAIL 2.52 N Early, TXREPORT FROM MPING: TENNIS BALL (2.50 IN.).
May 6, 8:20 PM CDTHAIL 14 Ssw Bangs, TXMOSTLY QUARTERS OFF OF CR 155 SOUTH OF BANGS.
May 6, 8:20 PM CDTHAIL 14 Ssw Bangs, TXMOSTLY QUARTERS OFF OF CR 155 SOUTH OF BANGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 3:41 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2023-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2023-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3190 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

735 
WFUS54 KSJT 070033
TORSJT
TXC049-070115-
/O.NEW.KSJT.TO.W.0007.230507T0033Z-230507T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
733 PM CDT Sat May 6 2023

The National Weather Service in San Angelo has issued a

* Tornado Warning for...
  Central Brown County in west central Texas...

* Until 815 PM CDT.
    
* At 732 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Bangs, moving east at 20 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Brownwood around 745 PM CDT.
  Early and Camp Bowie around 755 PM CDT.
  Zephyr around 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3170 9868 3169 9875 3167 9877 3161 9878
      3155 9888 3167 9919 3184 9911 3175 9870
      3170 9867
TIME...MOT...LOC 0032Z 286DEG 19KT 3174 9907 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

JW
2 follow-up statements
190 
WWUS54 KSJT 070047
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
747 PM CDT Sat May 6 2023

TXC049-070115-
/O.CON.KSJT.TO.W.0007.000000T0000Z-230507T0115Z/
Brown TX-
747 PM CDT Sat May 6 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR CENTRAL
BROWN COUNTY...
    
At 746 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Early, moving east at 25 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Zephyr around 805 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3170 9868 3169 9875 3167 9877 3161 9878
      3155 9888 3163 9908 3182 9900 3175 9870
      3170 9867
TIME...MOT...LOC 0046Z 278DEG 26KT 3173 9894 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

JW
216 
WWUS54 KSJT 070102
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
802 PM CDT Sat May 6 2023

TXC049-070115-
/O.CON.KSJT.TO.W.0007.000000T0000Z-230507T0115Z/
Brown TX-
802 PM CDT Sat May 6 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EAST
CENTRAL BROWN COUNTY...
    
At 801 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Early, moving east at 25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Zephyr around 810 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3170 9868 3169 9875 3167 9877 3166 9877
      3171 9897 3180 9893 3175 9870 3170 9867
TIME...MOT...LOC 0101Z 277DEG 23KT 3175 9885 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

JW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 6, 6:30 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 6, 6:30 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
630 PM CDT Sat May 6 2023

...New AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 211 PM CDT Sat May 6 2023

...Scattered strong to severe thunderstorms expected to develop
across northern and eastern portions of West Central Texas this
afternoon into this evening...

Satellite and radar images indicate some convection...mostly
elevated...developing across extreme southeast portions of the CWA
this afternoon. The latest HRRR progs convective initiation across
the northern and western counties between now and this
evening...mainly along the surface dryline. The dryline will be a
focus for showers and thunderstorms to develop this afternoon into
this evening and it appears the strongest convection will be across
the Big Country region this evening. SPC continues to advertise a
slight to enhanced risk of severe weather across the northern and
eastern portions of the CWA for this afternoon and evening. The main
hazards are very large hail (up to baseball size possible) and
damaging winds (60 to 80 mph) but an isolated tornado cannot be
ruled out.

Southwest flow aloft will continue to bring weak upper level
impulses across portions of northwest Texas tonight into tomorrow.
The dryline will continue to provide a focus for showers and
thunderstorms to develop across portions of west central Texas
Sunday afternoon. SPC has a marginal to slight risk of severe
weather across northern and eastern portions of the CWA tomorrow.
Large hail and damaging winds will be the main weather hazards for

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 211 PM CDT Sat May 6 2023

...Hot and unsettled pattern to continue for the foreseeable
future...

Not a whole lot of change from the previous long-term forecast. The
mid level ridge that has been the key player in our storm chances
the past few days will continue to drift off to the east. By Monday
the area will be in generally quasi-zonal flow with a broad, mid-
level trough beginning to take shape off of the west coast. This
will allow flow over our area to transition back into weak southwest
flow. This overall setup will help to continue the hot and unsettled
pattern we've been seeing over the past few days. Surface winds out
of the south will help to keep a moist boundary layer in place.
This, in turn, will allow the dryline to continue to take shape and
mix east during the day. Monday and Tuesday will see this dryline
activity allowing for chances of strong to severe storms with large
to very large hail being the main hazard along with damaging winds.
With continued moisture and afternoon highs expected to be in the
90s, SBCAPE values will be in the 2000-3000 J/kg range each
afternoon with steep low level lapse rates. As these storms are
generally expected to be high based, the tornado threat will
remain limited with a greater straight line wind threat from
potential downbursts. Activity these days currently looks to be
more isolated/scattered in nature and will greatly depend on both
the shortwave disturbances that move overhead as well as how far
east the dryline can mix through the day.

The aforementioned mid-level trough will begin to move east into the
Western CONUS late Monday before pushing north and east into the
Central Rockies by late Tuesday into Wednesday. The trough is
expected to deepen into a low and stall out over the north central
Rockies. This will put our area in weak south to southwest flow
for the end of the week and into the weekend. This will also usher
in some mid-level height falls, allowing temperatures a cool a
few degrees back into the 80s and lower 90s, starting on
Wednesday. Global models have backed off on precipitation chances
for the end of the work week, especially on Friday, so we have
followed suite with the forecast. That being said, both show very
wet weekends with highly saturated atmospheric profiles and
widespread showers and storms. With very little synoptic
convergence expected, the current thought is that showers will be
influenced by perturbations in the flow aloft. We are optimistic
that this will hold true as much of the area is still in desperate
need for rain but it's certainly not a guarantee. We will keep a
close eye on the end of the week but overall the warm and
unsettled pattern that is typical for spring down here will
continue for the foreseeable future.

&&

.AVIATION...
(00Z TAFS)
Issued at 619 PM CDT Sat May 6 2023

Thunderstorms developing over KABI at 2330Z will move northeast,
with strong gusty winds up to 40 KTS and IFR visibilities in heavy
rain. Storm should be east by 2Z. MVFR visibilities otherwise
return after midnight and continue through midmorning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene     67  93  65  97 /  50  30  20  10
San Angelo  68  95  64  99 /  40  20  10  10
Junction    68  94  64  97 /  20  20  10  20
Brownwood   65  91  64  95 /  50  20  20  10
Sweetwater  66  94  65  97 /  20  30  10   0
Ozona       69  92  63  95 /  10  10   0  10
Brady       67  91  65  94 /  30  20  10  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...61
LONG TERM....50
AVIATION...04
Hazardous weather outlook, May 6, 2:38 PM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
238 PM CDT Sat May 6 2023

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-071945-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
238 PM CDT Sat May 6 2023

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...This Afternoon and Tonight

Scattered strong to severe thunderstorms will develop across
portions of the Big Country extending southward across portions
of the Heartland and the Concho Valley into portions of the
northwest Hill Country this afternoon and evening. Very large hail
up to baseball size, damaging winds of 60 to 80 mph, and an
isolated tornado can be expected with severe storms. In
addition...locally heavy rainfall can be expected with strong to
severe thunderstorms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong to severe thunderstorms are possible Sunday through
Thursday. Large hail, damaging winds, and locally heavy rainfall
are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and
evening.

Castillo

In the hours before

Local storm report, May 6, 6:51 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
651 PM CDT SAT MAY 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             11 NNW BROWNWOOD        31.86N 99.06W
05/06/2023  M1.00 INCH       BROWN              TX   TRAINED SPOTTER

&&
Local storm report, May 6, 6:55 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
655 PM CDT SAT MAY 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             7 SW MAY                31.92N 99.02W
05/06/2023  U1.00 INCH       BROWN              TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, May 6, 6:57 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
657 PM CDT SAT MAY 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             8 SSW THROCKMORTON      33.08N 99.25W
05/06/2023  U1.75 INCH       THROCKMORTON       TX   PUBLIC

            REPORT FROM MPING: GOLF BALL (1.75 IN.).

&&
Special weather statement, May 6, 7:00 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service San Angelo TX
700 PM CDT Sat May 6 2023

TXZ113-114-070045-
Shackelford TX-Jones TX-
700 PM CDT Sat May 6 2023

...A strong thunderstorm will impact portions of northeastern Jones
and western Shackelford Counties through 745 PM CDT...

At 700 PM CDT, Doppler radar was tracking a strong thunderstorm over
The Intersection Of Us-
180 And Farm Road 600, or near Nugent, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stamford, Albany, Lueders, Nugent, Avoca, Funston, Mccarty Lake, Big
Country Baptist Assembly and The Intersection Of Us-
180 And Farm Road 600.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Texas.

&&

LAT...LON 3264 9983 3296 9991 3296 9938 3261 9923
TIME...MOT...LOC 0000Z 259DEG 31KT 3274 9975

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Castillo
Local storm report, May 6, 7:07 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
707 PM CDT SAT MAY 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     THROCKMORTON            33.18N 99.18W
05/06/2023  E70 MPH          THROCKMORTON       TX   LAW ENFORCEMENT

&&
Local storm report, May 6, 7:10 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
710 PM CDT SAT MAY 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             RULE                    33.19N 99.90W
05/06/2023  U1.00 INCH       HASKELL            TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:00 PM CDTSpecial Weather StatementSJTShackelford45 min
May 6, 7:03 PM CDTTornado WarningSJTBrown17 min
May 6, 7:07 PM CDTSevere Thunderstorm Warning Considerable damage threatSJTBrown, Callahan, Coleman53 min
May 6, 7:10 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford, Throckmorton65 min
May 6, 7:34 PM CDTSpecial Weather StatementSJTJones41 min
May 6, 7:40 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford65 min
May 6, 7:57 PM CDTSpecial Weather StatementSJTCallahan48 min
May 6, 7:59 PM CDTSevere Thunderstorm WarningSJTBrown30 min
May 6, 8:01 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford59 min
May 6, 8:06 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman26 min
May 6, 8:26 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman64 min
May 6, 8:27 PM CDTAreal Flood AdvisorySJTBrown108 min
May 6, 8:31 PM CDTSpecial Weather StatementSJTCallahan29 min
May 6, 8:46 PM CDTTornado WarningSJTBrown, San Saba44 min
May 6, 8:55 PM CDTSpecial Weather StatementSJTShackelford35 min
May 6, 9:02 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford28 min
May 6, 9:10 PM CDTFlash Flood Warning Considerable damage threatSJTBrown110 min
May 6, 9:29 PM CDTSevere Thunderstorm WarningSJTBrown24 min
May 7, 3:47 PM CDTSevere Thunderstorm Warning Considerable damage threatSJTFisher, Nolan43 min
May 7, 3:52 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels53 min
May 7, 3:54 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green37 min
May 7, 4:11 PM CDTSevere Thunderstorm WarningSJTFisher34 min
May 7, 4:16 PM CDTSevere Thunderstorm WarningSJTFisher44 min
May 7, 4:49 PM CDTSevere Thunderstorm WarningSJTFisher, Jones56 min
May 7, 4:51 PM CDTSevere Thunderstorm WarningSJTCallahan, Runnels, Taylor54 min
May 7, 5:00 PM CDTSevere Thunderstorm Warning Considerable damage threatSJTNolan, Runnels, Taylor49 min
May 7, 5:06 PM CDTSevere Thunderstorm WarningSJTFisher, Haskell, Jones32 min
May 7, 5:16 PM CDTSevere Thunderstorm Warning Considerable damage threatSJTCrockett59 min
May 7, 5:32 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels58 min
May 7, 5:41 PM CDTSevere Thunderstorm Warning Considerable damage threatSJTJones, Taylor49 min
May 7, 5:42 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green63 min
May 7, 5:47 PM CDTSevere Thunderstorm Warning Considerable damage threatSJTFisher, Jones, Taylor43 min
May 7, 5:52 PM CDTFlash Flood Warning Considerable damage threatSJTFisher, Jones113 min
May 7, 6:05 PM CDTSevere Thunderstorm Warning Considerable damage threatSJTCrockett55 min
May 7, 6:08 PM CDTSevere Thunderstorm WarningSJTFisher, Jones52 min
May 7, 6:32 PM CDTSpecial Weather StatementSJTRunnels43 min
May 7, 6:34 PM CDTAreal Flood AdvisorySJTConcho, Runnels, Tom Green3 hr
May 7, 6:39 PM CDTAreal Flood AdvisorySJTCrockett3 hr
May 7, 6:39 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green51 min
May 7, 6:41 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Tom Green49 min
May 7, 6:46 PM CDTSevere Thunderstorm Warning Considerable damage threatSJTCrockett44 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.